# SDR SIMA201908120002

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 1,637 hours, 1,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: FA2591
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND SLIDE DEPLOYED.  REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE ASSEMBLY IAW AMM 25-65-01.
